Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 176736, 7 pages
http://dx.doi.org/10.1155/2014/176736
Research Article

The Structure of -Module Amenable Banach Algebras

1Department of Mathematics, University of Isfahan, Isfahan, Iran
2Department of Mathematics, Faculty of Mathematical Sciences, Tarbiat Modares University, Tehran 14115-134, Iran
3School of Mathematics, Institute for Research in Fundamental Sciences (IPM), Tehran 19395-5746, Iran

Received 14 November 2013; Accepted 4 February 2014; Published 2 April 2014

Academic Editor: Erdal Karapınar

Copyright © 2014 Mahmood Lashkarizadeh Bami et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. E. Johnson, Cohomology in Banach Algebras, Memoirs of the American Mathematical Society, no. 127, American Mathematical Society, Providence, RI, USA, 1972. View at MathSciNet
  2. F. Ghahramani, R. J. Loy, and G. A. Willis, “Amenability and weak amenability of second conjugate Banach algebras,” Proceedings of the American Mathematical Society, vol. 124, no. 5, pp. 1489–1497, 1996. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  3. M. Amini, “Module amenability for semigroup algebras,” Semigroup Forum, vol. 69, no. 2, pp. 243–254, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  4. A. Bodaghi, “Module (φ, ψ)-amenability of Banach algebras,” Archivum Mathematicum, vol. 46, no. 4, pp. 227–235, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  5. H. Pourmahmood-Aghababa, “(Super) module amenability, module topological centre and semigroup algebras,” Semigroup Forum, vol. 81, no. 2, pp. 344–356, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  6. M. Amini, A. Bodaghi, and D. E. Bagha, “Module amenability of the second dual and module topological center of semigroup algebras,” Semigroup Forum, vol. 80, no. 2, pp. 302–312, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  7. V. Runde, Lectures on Amenability, vol. 1774 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  8. M. S. Moslehian and A. N. Motlagh, “Some notes on (σ, τ)-amenability of Banach algebras,” Studia Universitatis Babeş-Bolyai Mathematica, vol. 53, no. 3, pp. 57–68, 2008. View at Google Scholar · View at MathSciNet
  9. M. A. Rieffel, “Induced Banach representations of Banach algebras and locally compact groups,” Journal of Functional Analysis, vol. 1, no. 4, pp. 443–491, 1967. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  10. H. G. Dales, Banach Algebras and Automatic Continuity, Oxford University Press, Oxford, UK, 2000. View at MathSciNet
  11. Z. Ghorbani and M. L. Bami, “φ-approximate biflat and φ-amenable Banach algebras,” Proceedings of the Romanian Academy A: Mathematics, Physics, Technical Sciences, Information Science, vol. 13, no. 1, pp. 3–10, 2012. View at Google Scholar · View at MathSciNet
  12. J. Duncan and A. L. T. Paterson, “Amenability for discrete convolution semigroup algebras,” Mathematica Scandinavica, vol. 66, no. 1, pp. 141–146, 1990. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. M. L. Bami, M. Valaei, and M. Amini, “Super module amenability of inverse semigroup algebras,” Semigroup Forum, vol. 86, no. 2, pp. 279–288, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  14. J. M. Howie, An Introduction to Semigroup Theory, Academic Press, London, UK, 1976. View at MathSciNet
  15. H. G. Dales, A. T.-M. Lau, and D. Strauss, “Banach algebras on semigroups and on their compactifications,” Memoirs of the American Mathematical Society, vol. 205, no. 966, pp. 1–171, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus